MathSciNet Relay Station
MathSciNet bibliographic data
MR517145 (80d:10038) 10D15 (10D20 22E45)
Rallis, S.; Schiffmann, G. Automorphic forms constructed from the Weil representation: holomorphic case. Amer. J. Math. 100 (1978), no. 5, 1049–1122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement